# SDR MALA070177

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 25,556 hours, 28,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN CARGO DOOR SKIN.  PERFORMED PERMANENT REPAIR IAW MAL EO NR S52028.
